Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
On the surjectivity of the $\mathrm{tmf}$–Hurewicz image of $A_1$

Viet-Cuong Pham

Algebraic & Geometric Topology 23 (2023) 217–241
Abstract

Let A1 be any spectrum in the class of finite spectra whose mod 2 cohomology is isomorphic to 𝒜(1) as a module over the subalgebra 𝒜(1) of the Steenrod algebra; let tmf be the connective spectrum of topological modular forms. We prove that the tmf–Hurewicz image of A1 is surjective.

Keywords
K(2)-local homotopy theory, finite spectra, topological modular forms, Hurewicz image
Mathematical Subject Classification
Primary: 55Q10
References
Publication
Received: 17 December 2020
Revised: 12 August 2021
Accepted: 20 September 2021
Published: 27 March 2023
Authors
Viet-Cuong Pham
Max Planck Institute for Mathematics
Bonn
Germany

Open Access made possible by participating institutions via Subscribe to Open.